# SDR CA111118001

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED DURING THE APPROACH THE FLAP SYS BECAME UNSERVICEABLE BEING STUCK AT APPROACH, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS.  MAINTENANCE DISCOVERED THE FLAP MOTOR WAS HOT AND SMELLED BURNED. THE MOTOR WAS REPLACED, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
